# SDR DALA1103819855

- Difficulty date: January 15, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Door Frame
- Condition: Cracked
- Location: Service Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR FWD SERVICE DOOR FRAME, FWD UPPER CORNER HAS .1250" CRACK AT FASTENER.  REPAIR IAW EM5330-01134-01B, CUTOUT DAMAGED AREA 2.125" X 3".  NDT VERIFIED DAMAGE, REMOVED, FABBED AND INSTALLED FILLER IAW SRM 53-05, FIG 112 AND DWG SRO9530172.  REQUIRED INSP COMPLETED.
